Zur Werteverteilung der Polynome.

Wilhelm Specht

Journal für die reine und angewandte Mathematik (1963)

  • Volume: 212, page 73-79
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Specht, Wilhelm. "Zur Werteverteilung der Polynome.." Journal für die reine und angewandte Mathematik 212 (1963): 73-79. <http://eudml.org/doc/150569>.

author = {Specht, Wilhelm},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {linear algebra, polynomials, forms},
pages = {73-79},
title = {Zur Werteverteilung der Polynome.},
url = {http://eudml.org/doc/150569},
volume = {212},
year = {1963},

AU - Specht, Wilhelm
TI - Zur Werteverteilung der Polynome.
JO - Journal für die reine und angewandte Mathematik
PY - 1963
VL - 212
SP - 73
EP - 79
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/150569
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.